# SDR IPXA11668219

- Difficulty date: July 13, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 40,818 hours, 12,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, REMOVE FASTENERS / PARTS IDENTIFIED IN EO B767-5350-17922-I APPENDIX 'D', FIG 6 AS NECESSARY TO INSTALL A PROTECTIVE SHIM BETWEEN THE SKIN AND THE FAIL SAFE STRAP.  FASTENERS/ PARTS REMOVED AND REINSTALLED IAW EO NR B767-5350-17922-I APPENDIX 'D' FIG 6 AT RT SIDE, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
